# SDR PI82008F00000

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N5205J
- Make and model: Cessna 402B
- Aircraft serial: 402B0892
- Engine: Cont TSIO520E
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109025
- Part serial: YE024108
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER FAILED IN FLIGHT AT CRUISE.  (A)
